A Canonical Expansion Model for Multivariate Media Exposure Distributions: a Generalization of the Duplication of Viewing Law

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)361-367
JournalJournal of Marketing Research
Volume28
Issue number3
Publication statusPublished - 1991

Cite this

@article{93ff3cfb9f8942fd95c42c8324690db1,
title = "A Canonical Expansion Model for Multivariate Media Exposure Distributions: a Generalization of the Duplication of Viewing Law",
author = "Danaher, {Peter Joseph}",
year = "1991",
language = "English",
volume = "28",
pages = "361--367",
journal = "Journal of Marketing Research",
issn = "0022-2437",
publisher = "American Marketing Association",
number = "3",

}

A Canonical Expansion Model for Multivariate Media Exposure Distributions: a Generalization of the Duplication of Viewing Law. / Danaher, Peter Joseph.

In: Journal of Marketing Research, Vol. 28, No. 3, 1991, p. 361-367.

Research output: Contribution to journalArticleResearchpeer-review

TY - JOUR

T1 - A Canonical Expansion Model for Multivariate Media Exposure Distributions: a Generalization of the Duplication of Viewing Law

AU - Danaher, Peter Joseph

PY - 1991

Y1 - 1991

M3 - Article

VL - 28

SP - 361

EP - 367

JO - Journal of Marketing Research

JF - Journal of Marketing Research

SN - 0022-2437

IS - 3

ER -